Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

ON THE RADICAL OF A FREE MALCEV ALGEBRA

Texto completo
Autor(es):
Shestakov, I. P. [1] ; Kornev, A. I. [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Math & Stat, BR-05508090 Sao Paulo - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: Proceedings of the American Mathematical Society; v. 140, n. 9, p. 3049-3054, SEP 2012.
Citações Web of Science: 0
Resumo

We prove that the prime radical rad M of the free Malcev algebra M of rank more than two over a field of characteristic not equal 2 coincides with the set of all universally Engelian elements of M. Moreover, let T(M) be the ideal of M consisting of all stable identities of the split simple 7-dimensional Malcev algebra M over F. It is proved that rad M = J(M) boolean AND T(M), where J(M) is the Jacobian ideal of M. Similar results were proved by I. Shestakov and E. Zelmanov for free alternative and free Jordan algebras. (AU)

Processo FAPESP: 08/57680-5 - Alexandr Ivanovich Kornev | Omsk State Transport University - Rússia
Beneficiário:Ivan Chestakov
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Internacional